# SDR UPS98827878

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, STA 902 AND XCW64L, FUSELAGE FRAME FITTING AND FLOORBEAM IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS.  INSTALLED NEW FITTING AND ALL PARTS IAW DC8 SRM 51-1-21 AND 51-1-20D.
